# SDR AALA202102219002

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 16,825 hours, 6,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M15386
- Condition: Faulted
- Location: R1 Door
- Part time: 10,206 hours, 3,876 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BITE FAILED.  R1 SLIDE FAULTING.  REPLACED SLIDE PER JOB CARD 26L00025011.
